# SDR SWIA2019022145558

- Difficulty date: January 18, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR  HAS CORROSION UNDER UPPER EDGE MEMBER ON STIFFENER. (C-CHECK) RO: 02/20/2019 REMOVED AND REPLACED PAX DOOR UPPER EDGE MEMBER STIFFENER, PN 601R31907-43 IAW SRM.
